# SDR DALA2024121611734

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES AND CRACKS ON COUNTERSINK OF PANEL 370CR. SUMMARY OF NRC 00658: PANEL 370CR WAS REPAIRED PER ERA 622046-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 622046-14 REV 1. ASSOCIATED ER/A 14-622046.
